# SDR UPS03440554

- Difficulty date: April 13, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - BS 1235 S8L STRINGER END CRACKED.     BS 1235 S8L STRINGER REPAIRED AS PER HX RS R53-21-35017 & UPS RA 747-53-20138.
